MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used in the gastric during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2025.During the procedure, while transferring the peg tub from inside the stomach outside of the stoma site.The nitinol wire that is attached to the peg tub, snapped.Thus, not allowing enough room to pull the tub out and having to remove the tub from the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a0401 captures the reportable event of pull wire broken.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of pull wire broken.Block h11: investigation results.The endovive safety peg kit pull method device was not returned for analysis as it was reported to be disposed.Therefore, a technical analysis could not be performed.However, a media analysis was performed on the photo of the device provided by the complainant.The photo revealed that, the nitinol wire snapped.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of pull wire broken was confirmed.According to the photo provided by the customer the nitinol wire snapped.The investigation findings do not lead to a clear conclusion about the cause of the reported event.Therefore, the most probable cause of this complaint is cause not established.
 
Event or Problem Description

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23697560
Report Number3005099803-2025-06569
Device Sequence Number13042473
Product Code PIF
UDI-Device Identifier08714729880387
UDI-Public(01)08714729880387(17)260201(10)37298302
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberM00509000
Device Catalogue NumberM00509000
Device Lot Number0037298302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/09/2026
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown